# SDR FDEA201509262963

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102884
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE FRAME IS CORRODED AT STATION 1420, BETWEEN STRINGER 19L & 20L.  REMOVED CORROSION IAW SRM 51-10-02, ORIGINAL MATERIAL . 063, REMAINING .052, OUT OF LIMITS IAW SRM 53-00-07 FIG 101  DET II.  R & R FRAME STATION 1420, STRINGER 14L - 24L IAW SRM 51-40-02 & DWG 146N1012.  MAJOR REPAIR.
